Can birth control and Plan B combined make your period late?
Question posted by helpme01 on 29 Dec 2015
Last updated on 29 December 2015 by LousArk
I have been on the Alesse Birth Control pill for only one month, I have been extremely busy the last two weeks and have missed abut 3 of my pills by a couple of hours each. On December 22nd I did not take my pill at all, but when I got home the next day, I took both of them as soon as possible. The night I didn't take my pill at all (in the middle of the third week of the active hormone pills) , me and my boyfriend had sex but the condom broke but he pulled out right away. I took the Plan B pill about 30 minutes after that happened. I was supposed to get my period last night but it still hasn't come and I do not feel any symptoms that I am getting it soon.
Has the combination of my birth control and Plan B pill thrown off my hormones or am I possibly pregnant? I am very scared. Please help.
I agree with Stephen, but some women find that it can take months to correct their cycle when using both sets of hormone (Plan B & your birth control pill). Just a waiting game, & you may even get irregular bleeding before you get a proper period. That's common with Plan B, too.
29 Dec 2015
The combo will have made a mess of your hormones and your period should be a few days later than normal. If that's the case you just have to wait. If you have not had your period within 1 to 2 weeks get a home pregnancy test.